# SDR AU000397

- Difficulty date: April 27, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Aerosp AS 355F
- Engine: Allsn 250C20F
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 593404
- Condition: Failed
- Location: Tail Rotor Drive
- Part time: 620 cycles
- Component: Tail Rotor Drive, Aerosp, 350A34011004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TAIL ROTOR DRIVESHAFT BEARING SPINNING ON THE DRIVESHAFT WEARING A GROOVE INTO THE SHAFT.
